MAUDE Adverse Event Report: ANREI MEDICAL RESCUE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

ANREI MEDICAL RESCUE; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number M00527451
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code: a020503 captures the reportable event of packaging seal compromised.
 
Event or Problem Description
It was reported to boston scientific corporation that a box of the rescue retrieval forceps was received and unpacked on an unknown date.During unpacking, the seal of the product pouch was peeled off and the box was flattened.There was no procedure nor patient involved during this event.
 
Additional Manufacturer Narrative
Report number 3005099803-2024-01850 was submitted in error.Boston scientific corporation does not have a regulatory/contractual obligation to report for the rescue device.The manufacturer, anrei medical, has the regulatory/contractual obligation to report.B3: approximated based on the date the manufacturer became aware of the event.Imdrf device code a020503 captures the reportable event of packaging seal compromised.
 
Event or Problem Description

Brand Name
RESCUE
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
ANREI MEDICAL
no. 3 ave. 8, heda
hangzhou
CH 
Manufacturer (Section G)
ANREI MEDICAL (HZ)
no 3 ave 8 heda
hangzhou, 130 31001 8
CH   310018
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19152597
Report Number3005099803-2024-01850
Device Sequence Number8434503
Product Code OCZ
UDI-Device Identifier26948318968613
UDI-Public26948318968613
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101298
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2025
Device Model NumberM00527451
Device Catalogue Number2745
Device Lot Number2023080901
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown